# SDR DL757982187

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Component: 18196917
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

T/E FLAP ASSY LIGHT CAME ON AFTER T/O WHEN RAISING FLAPS FROM 10-15 DEG.  FLAP NEEDLES SPLIT AND STOPPED.  REPLACED T/E FLAP TRANSMITTER.
